Thread: " side effects "
02-27-2005, 11:40 AM #1New Member
- Join Date
- Feb 2005
" side effects "
I am 28 yrs old, about to do my first cycle (test e)200. What kind of side effects should i excpect and do i have to worry about losing my hair. thanks
02-27-2005, 11:43 AM #2
well i've heard that losing the hair part has alot to do with ur genetics and if it runs in your family in the first place. but u might wanna get another opinion
02-27-2005, 12:07 PM #3Originally Posted by LD_18
02-27-2005, 12:46 PM #4Originally Posted by bigtencory
are you 200 every injection or total for the week???
02-27-2005, 12:49 PM #5
- Join Date
- Nov 2004
- Blog Entries
what is the cycle
02-27-2005, 01:34 PM #6
what a little cycle but no you shouldnt worry about losing your hair nothing happens ever on the first cycle its only after you use for a while mabe you can expect oily skin and increased sex drive with test e though i would suggest test cyp throw some deca in there!!
02-27-2005, 01:38 PM #7Originally Posted by pyschomab
can be ganetics. with a low dose test only sides will be slim to none but can happen. I would not add deca for a first cycle, if you do get sides you wont know if it is from the deca or test
02-27-2005, 01:42 PM #8Originally Posted by asymmetrical1
02-27-2005, 02:17 PM #9
mayb sum insomnia but thats easily rectified with sum melatonin
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)